McShane identities for quasifuchsian representations of nonorientable surfaces

Yi Huang YMSC, Tsinghua University

Differential Geometry Geometric Analysis and Geometric Topology arXiv subject: Geometric Topology (math.GT) arXiv subject: Differential Geometry (math.DG) mathscidoc:2206.10001

International Mathematics Research Notices, 2021, (3), 1760-1808, 2021.2
We show that Norbury’s McShane identity for nonorientable cusped hyperbolic surfaces N generalizes to quasifuchsian representations of π1(N) as well as pseudo-Anosov mapping Klein bottles with singular fibers given by N.
hyperbolic surfaces, McShane identity, geodesics, quasifuchsian representation, teichmueller theory
[ Download ] [ 2022-06-08 15:02:55 uploaded by yihuang ] [ 27 downloads ] [ 0 comments ]
@inproceedings{yi2021mcshane,
  title={McShane identities for quasifuchsian representations of nonorientable surfaces},
  author={Yi Huang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220608150255649915341},
  booktitle={International Mathematics Research Notices},
  volume={2021},
  number={3},
  pages={1760-1808},
  year={2021},
}
Yi Huang. McShane identities for quasifuchsian representations of nonorientable surfaces. 2021. Vol. 2021. In International Mathematics Research Notices. pp.1760-1808. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220608150255649915341.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved